Propriétés projectives des espaces symétriques affines
Annales de l'Institut Fourier, Volume 30 (1980) no. 1, p. 193-219

We give an algebraic description for the set of isomorphism classes of connected, simply connected, projectively flat, affine symmetric spaces. A classification of connected projectively flat affine symmetric spaces id deduced. Moreover, we determine all connected affine symmetric spaces admitting a non affine projective transformation.

On donne une description algébrique de l’ensemble des classes d’isomorphisme d’espaces symétriques affines connexes, simplement connexes et projectivement plats. On en déduit une classification des espaces symétriques affines connexes et projectivement plats et on détermine tous les espaces symétriques affines connexes admettant une transformation projective non affine.

@article{AIF_1980__30_1_193_0,
     author = {Kerbrat, Yvan},
     title = {Propri\'et\'es projectives des espaces sym\'etriques affines},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {30},
     number = {1},
     year = {1980},
     pages = {193-219},
     doi = {10.5802/aif.780},
     zbl = {0417.53010},
     mrnumber = {81j:53052},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1980__30_1_193_0}
}
Kerbrat, Yvan. Propriétés projectives des espaces symétriques affines. Annales de l'Institut Fourier, Volume 30 (1980) no. 1, pp. 193-219. doi : 10.5802/aif.780. http://www.numdam.org/item/AIF_1980__30_1_193_0/

[1]M. Cahen, Y. Kerbrat, Transformations conformes des espaces symétriques pseudo-riemanniens, à paraître. | Zbl 0532.53037

[2]S. Ishihara, Groups of projective transformations on a projectively connected manifold, Jap. J. Math., 25 (1955), 37-80. | MR 18,599d | Zbl 0074.17403

[3]S. Kobayashi, Transformation groups in differential geometry, Springer-Verlag, 1972. | MR 50 #8360 | Zbl 0246.53031

[4]S. Kobayashi, K. Nomizu, Foundations of differential geometry, vol. I, Interscience, 1963. | MR 27 #2945 | Zbl 0119.37502

[5]A. Lichnerowicz, Géométrie des groupes de transformations, Dunod, 1958. | MR 23 #A1329 | Zbl 0096.16001

[6]O. Loos, Symmetric Spaces, vol. I, Benjamin, 1969.

[7]T. Ochiai, Geometry associated with semi-simple flat homogeneous spaces, Trans. Amer. Math. Soc., 152 (1970), 159-193. | MR 44 #2160 | Zbl 0205.26004

[8]S. Schouten, Ricci-Calculus, Second edition, Springer-Verlag, 1954. | Zbl 0057.37803

[9]J. Wolf, Spaces of constant curvature, Mc Graw-Hill, 1967. | MR 36 #829 | Zbl 0162.53304